Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tame subsets of spheres in $ E\sp{3}$


Authors: C. E. Burgess and J. W. Cannon
Journal: Proc. Amer. Math. Soc. 22 (1969), 395-401
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1969-0242135-5
MathSciNet review: 0242135
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Snake-like continua, Duke Math. J. 18 (1951), 653-663. MR 0043450 (13:265a)
  • [2] C. E. Burgess, ``Surfaces in $ {E^3}$'' in Topology seminar, Wisconsin, 1965, Ann. of Math. Studies, No. 60, Princeton Univ. Press, Princeton, N. J., 1966, pp. 73-80. MR 0176456 (31:728)
  • [3] C. E. Burgess and L. D. Loveland, Sequentially 1-ULC surfaces in $ {E^3}$, Proc. Amer. Math. Soc. 19 (1968), 653-659. MR 0227962 (37:3546)
  • [4] J. W. Cannon, Characterization of taming sets on 2-spheres, Trans. Amer. Math. Soc. (to appear). MR 0257996 (41:2644)
  • [5] -, Singular side approximations of 2-spheres, Notices Amer. Math. Soc. 15 (1968), 556.
  • [6] L. D. Loveland, Tame subsets of spheres in $ {E^3}$, Pacific J. Math. 19 (1966), 489-517. MR 0225309 (37:903)
  • [7] C. D. Papakyriakopoulos, On Dehn's lemma and the asphericity of knots, Ann. of Math. (2), 66 (1957), 1-26. MR 0090053 (19:761a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242135-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society